Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

193 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Doctors waiting to answer your question

Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

...and 18,000+ more Doctors from across the world

Showing results for :

Is back pain or backaches a side effect of heparin sodium?

Premium Questions

doctor1 MD

back pain on both sides tender to touch ...

doctor1 MD

Dear sir, I have got some kind ache on my back side and near to shoulder which result in swelling ... completion of medicine effect symptoms will be seen on my body. Please note that I do not have any kind ...

doctor1 MD

Good evening Doctor, i wanted to inform you that i have head ache and pain on back side of neck. I will get sleep unless i apply amurtanjanam or zandu balm. ...

doctor1 MD

my back aches exactly where my kidney on my right side is at what do I do our can take help pain go away ...

doctor1 MD

I have been awful back ache which I can't ease not matter which way I turn,lasts about 20 seconds and at the same time ache in my gums and throat then travels up to both sides of my head all in all lasts about 20 ...

Public Forum Discussions

doctor1 MD

Dear Sir, My age is 31 years. I am suffring in back pain (upper side of back near neck). The pain starts at midnight and after this I cannot sleep easily. I am regularly using Diclofenace Sodium 100mg ...

doctor1 MD

Hi, may I answer your health queries right now ? Please type your query here... i have lower back ache and ache in my right side just below my shoulder blade i also get breathless too, my gp said ...

doctor1 MD

last 10 days back,i started with a slight back ache on the right side and it continues and then a pain on the right side sholder,which went after two days and after a week on the left side neck muscel ...

doctor1 MD

last 10 days back,i started with a slight back ache on the right side and it continues and then a pain on the right side sholder,which went after two days and after a week on the left side neck muscel ...

doctor1 MD

I have had back pain on both sides at my waistline, that raps around each side for the past couple ..., and the pain is different than an aching back caused by overuse. The pain feels internal, if that makes sense ...

doctor1 MD

I have pain on the right side of the back. Sometimes it seems to be around the ribs, other times ... gone on for a few months. The right hip has ached off and on for years. The shoulder are often tense ...

doctor1 MD

. IS THERE ANYTHING I CAN TAKE TO COMBAT THE PAIN IF IT WAS DO IN FACT CAUSED BY SIDE EFFECTS OF THE DRUG? ...I VE BEEN SUFFERING FROM BACK PAIN SPECIFICALLY IN MY LOWER BACK. MY LEGS ALSO FEEL SOMETIMES ...

doctor1 MD

Hello Doctor , I am feeling lot of lower and up back pain. As per my doctor Advice , I am using Gemcal D3 and Neuben capsules. Please let me know if I would get any side effects and let me know which ...

doctor1 MD

i have a back pain that gets be out of bed every morning from 3 am - 6 am and is usually painfull for a good 12 hrs the pain eases off just before bed time but is with me most of the day ...left side ...

doctor1 MD

im 24 years old , 8st 9 and 5ft3ish , i have a dull ache pain at the bottom left of my back which ... there. I also have a weird pain tht lasts a couple of seconds on the middle left side of my back ...

Mobile Questions and Answers

doctor1 MD

it can be allergic reaction, as it is a pain killer and not causes back pain.

doctor1 MD

Hi there... Losartan has a couple of side effects in certain individuals,,, the main ones being cough,fatigue, nausea etc.Backache as a side effect of losartan is very rare, yet not impossible. Do see your doctor for an evaluation.

doctor1 MD

Yes, lower back pain is common. Get your calcium and vitamin D levels checked.